# SDR CHQA20130504153

- Difficulty date: May 4, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,034 hours, 25,560 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,475 hours, 22,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A TOOLING MARK ON THE INTERIOR BELLY SKIN WAS FOUND ADJACENT TO STRINGER 21L AND BETWEEN FRAMES 10 AND 11.  THE SKIN WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-008436.
